# SDR VJ9800251

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A35688
- Condition: Corroded
- Location: Bs 889-897
- Component: Douglas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR SUPPORT FRAME AND SKIN HAVE CORROSION FS 889-897 L30-L29R.  CLEANED CORROSION FOUND TO BE OUT OF LIMITS IAW DC-9 SRM 53-04 CONDITION 3, 20 PERCENT TO 50 PERCENT.  FABBED INTERNAL DOUBLER IAW DC-9 SRM 2024-T3.032 5.40X5.50X.032.  DRILLED AND DEBURRED IAW DC-9 RM 51-10-4.  TREATED AND PRIMED IAW DC-9 51-10-3.  INSTALLED DOUBLER NICA METHOD IAW DC-9 SRM 51-30-2.
